Rejoinder

Diggle, Peter John and Giorgi, Emanuele (2016) Rejoinder. Journal of the American Statistical Association, 111 (515). pp. 1119-1120. ISSN 0162-1459

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Journal of the American Statistical Association
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/1800/1804
Subjects:
ID Code:
80562
Deposited By:
Deposited On:
23 May 2017 15:44
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 09:51